# SDR UPS96205813

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo D00r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED TRANSFERRED FROM DMI LOG CONTROL NR M-106749 1 PRESSURE STOP FITTING CRACKED ON LOWER FWD CARGO DOOR.  REMOVED AND REPLACED FITTING IAW EO B727-5230-0032 APP C.
